# SDR A6WA202102037575

- Difficulty date: January 27, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3501161
- Condition: Corroded
- Location: Fs.605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT CARGO DOOR GUIDE LUG, FS.605, LBL 41 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON FLOOR STRUCTURE AT CARGO DOOR GUIDE LUG, FS.605, LBL 41, 2.9Ï¿½ L X 0.9Ï¿½ W X 0.012Ï¿½ D, REF CRJ-200 SRM 51-20-06, REV (38). DEPTH GAUGE S/N: X102407 CAL DUE: 10-07-2021. PERFORMED HFEC INSPECTION ON FLOOR STRUCTURE AT CARGO DOOR GUIDE LUG, FS.605, LBL 41 REF EA#: AWAC- CRJ253-01561 DATE OF ISSUE: 01-30-2021, REV (IR) AND CRJ-200 PART (1) NDTM 51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. PERFORMED UT THICKNESS MEASUREMENT ON FLOOR STRUCTURE AT CARGO DOOR GUIDE LUG, FS.605, LBL 41, REF EA#: AWAC- CRJ253-01561 DATE OF ISSUE: 01-30-2021, REV (IR) AND CRJ-200 PART (4) NDTM 51-00-001, REV (42). MINIMUM REMAINING THICKNESS 0.041Ï¿½. UT GAUGE S/N: 151136107 CAL DUE: 09-16-2021. EVALUATED BLENDED AREA AND FOUND TO BE WITHIN ALLOWABLE LIMITS REF EA#: AWAC- CRJ253-01561 DATE OF ISSUE: 01-30-2021, REV (IR). RESTORED FINISH TO REWORKED AREA REF EA#: AWAC- CRJ253-01561 DATE OF ISSUE: 01-30-2021, REV (IR).
